MAUDE Adverse Event Report: EPIMED INTERNATIONAL, INC Epimed; CATHETER, CONDUCTION, ANESTHETIC

EPIMED INTERNATIONAL, INC Epimed; CATHETER, CONDUCTION, ANESTHETIC
Model Number 194-2036
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Md using touhy needle during surgery prolene suture was threaded through the touhy needle and introduced into abdomen, while needle was inside patient and manipulated by the surgeon the needle snapped off at the base of the touhy.The surgeon retrieved if from the abdomen.

Brand Name
Epimed
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
EPIMED INTERNATIONAL, INC
141 sal landrio dr.
crossroads business park
johnstown NY 12095
MDR Report Key50752379
Report Number50752379
Device Sequence Number9550362
Product Code BSO
UDI-Device Identifier00818788021649
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/29/2026
Report Date (Section F) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number194-2036
Device Catalogue Number194-2036
Device Lot Number163614003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/29/2026